Accessibility Tools

Skip to main content

B.M. – Florida

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/21/21/

My husband had the Pfizer vaccine in April of this year.

He started experiencing dramatic fluctuations in his BP, so went to see his doctor. He was diagnosed with AFib. He has never had heart issues before this, and it doesn’t run in either side of his family. He saw a cardiologist who scheduled a whole host of tests. Final result was that he had experienced a heart attack (my husband experienced no symptoms and had no clue he had had a heart attack). Because of AFib, he has had a pacemaker put in his heart, and will eventually need a Watchman put in.

I asked the nurse practitioner if there was any correlation between AFib and the vaccines, and she said they have seen several cases. It seems like someone should have to answer for this.

-B.M. - Florida"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.